# SDR 97UAL900113

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Engine: Pwa PW2037
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Module
- Part number: 285T003117
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LANDING GEAR NOT DOWN LIGHT ILLUMINATED ABOVE 800 FEET.   ACCOMPLISHED GEAR NOT DOWN EICAS MESSAGE FAILER ISOLATION PROCEDURE.  REPLACED LANDING GEAR WARNING CONFIGURATION MODULE.
